MathSciNet Relay Station
MathSciNet bibliographic data
MR1235998 05A16 (05A15 15A18 15A52)
Hansen, Jennie C.; Schmutz, Eric How random is the characteristic polynomial of a random matrix? Math. Proc. Cambridge Philos. Soc. 114 (1993), no. 3, 507–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement